# SDR P5CA9600462

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3250 · Landing Gear Steering System
- Part: Torque Link
- Condition: Gouged
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED NOSE LANDING GEAR TORQUE LINK ON RIGHT TOP SIDE.  REPAIRED PER BOEING SRM 51-10-02 AND 51-10-01.
